# SDR CKSA96067

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Base
- Part number: 57511841
- Condition: Cracked
- Location: Ws 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND STATION 219 FLAP HINGE BASE HAS LARGE CRACK, 6 INCHES LONG.  REMOVED AND REPLACED STA 219 FLAP HINGE BASE IAW DC-8 SRM 57-1-0.  REMOVED AND REINSTALLED FLAP DRIVE LINKS IAW DC-8 MM CHAPTER 27-51-4, OPS CHECKED GOOD.  TASK NR 79662.
